# SDR SWAA2024090314799

- Difficulty date: July 20, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 66,208 hours, 39,550 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AFT CORNER SCUFF PLATE ON FWD CARGO DOOR CUTOUT 2024-454257<[01] TOOL USED DIGITAL CALIPER P/N:500-196-30;S/N:B23272668;DUE DATE:17-MAR-25.;[02] TOOL USED STEP 4 RADIOMETER PHOTOMETER KIT PN: XRP-3000; SN: 1753759; DUE DATE: 07-DEC-24;[03] REPAIRED AFT CORNER SCUFF PLATE AT FWD CARGO DOOR CUTOUT IN ACCORDING WITH BOEING 737-700 SRM 53-30-15-2R-1; REPAIR 1; PARAGRAPH 4.B; STEPS (2) TO (7); BAC 5975. SEE INDIVIDUAL SIGNOFF BELOW.;[04] REPAIRED AFT CORNER SCUFF PLATE AT FWD CARGO DOOR CUTOUT IN ACCORDING WITH BOEING 737-700 SRM 53-30-15-2R-1; REPAIR 1; PARAGRAPH 4.B; STEPS (2) TO (7); BAC 5975. SEE INDIVIDUAL SIGNOFF BELOW.
